# SDR 98ZZZX3817

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: AG44AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT/HRO - FLT 1215 - AIRRAFT WAS RELEASED FOR TAKEOFF FORM HOT TO HRO.  WHILE EN ROUTE TO HRO, THE LT RPM GAUGE SLOWLY DROPPED TO ZERO WITH NO APPARENT DROP IN ACTUAL ENGINE RPM.  THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL WHO INSTRUCTED THEM TO RETURN TO HOT IN ORDER FOR MAINTENANCE TO BE PERFORMED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE TACH GENERATOR HAD FAILED.  THE TACH GENERATOR WAS REPLACED WITH A SERVICEABLE UNIT AND OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
